Variability of the senonian species Oscillopha dichotoma (Bayle, 1849)

Stránky 71-74
Citace ZÁRUBA, B.. Variability of the senonian species Oscillopha dichotoma (Bayle, 1849). Journal of the National Museum (Prague), Natural History Series. Praha: Národní muzeum, 2003, 172(1-4), 71-74. DOI: https://doi.org/. ISSN 1802-6842 (print), 1802-6850 (electronic). Dostupné také z: https://publikace.nm.cz/periodicke-publikace/jotnmpnhs/172-1-4/variability-of-the-senonian-species-oscillopha-dichotoma-bayle-1849
Journal of the National Museum (Prague), Natural History Series | 2003/172/1-4

Kompletní článek

Sdílení na sociálních sítích




Rozumím